(Closed) Strange Symptoms.. Any advice?

posted 6 years ago in Wellness
Post # 4
Member
426 posts
Helper bee
  • Wedding: June 2013

@alaska_99705:  If you think it’s a hormonal thing that would probably explain the spotting.  I think the only thing you can do is get checked out by a doctor, they’ll tell you if your hormone levels are wonky.

Post # 5
Member
24 posts
Newbee
  • Wedding: October 2011

@alaska_99705:  Have you taken a pregnancy test lately? I would take one to rule that out first as some of your symptoms could be pregnancy related.

Post # 7
Member
1116 posts
Bumble bee
  • Wedding: September 2012

How long have you had the IUD?  I have an IUD and I have no periods. When I first got it I had light spotting but after having it for 3-4 months I had no period at all.  I never had any hormonal or other issues but a co worker had an IUD and had it taken out b/c she said it messed with her hormones…..talk to you dr

Post # 8
Member
1855 posts
Buzzing bee
  • Wedding: September 2012

@STB Ms.Win:  Ditto!

PP, take a PG test first to rule that out.  Also, you could have a hormonal imbalance going on; if you’re not PG, I’d call your primary care to get looked at.

The topic ‘Strange Symptoms.. Any advice?’ is closed to new replies.

Find Amazing Vendors